... it is not working at all?
Hi, Wildman! You should speak with your doctor about this. You are on a low/moderate dose of Seroquel and a very low dose of lithium. Have you had a blood test recently to check your lithium blood level? It may not be in therapeutic range and the dosage of both medications could be increased quite a bit.
Best regards, Wildcat
HI; Wildman. I could not agree more with my friend Wildcat. There are many reasons that this can happen but you never want to adjust anything yourself. You should get in to see your doctor or at least give them a call. you will be just fine. but the sooner you get in the better. have a good evening. Chuck1957
Hi wildman1964, I was wondering how long you've been taking seroquel for? I've been taking lamitical 100 mg for 6 months and been on seroquel for 4 years on and off with other drugs. Recently I upped my dosage to 300 mg and haven't been able to sleep more than 3 hours a night for the past two weeks.. I tried breaking it in half to lower the dosage but still no luck. I feel like maybe I got a bad batch?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I od on lithium on my second week of using cig patch... my body just was not usin
Posted 5 Jan 2010 • 1 answer
Posted 22 Mar 2011 • 2 answers
Posted 18 Nov 2015 • 2 answers
Posted 9 Aug 2017 • 1 answer
Posted 6 Feb 2018 • 5 answers